Repository of Research and Investigative Information

Repository of Research and Investigative Information

Hamadan University of Medical Sciences

Items where Author is "Afzali, S."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 6.

Article

(2019) Butyrylcholinesterase level in poisoned patients with phosphide compounds. Caspian Journal of Internal Medicine. pp. 458-462.

(2014) Withdrawal syndrome caused by naltrexone in opioid abusers. Human and Experimental Toxicology. pp. 561-567. ISSN 09603271

(2013) Effect of terazosin on sweating in patients with major depressive disorder receiving sertraline: A randomized controlled trial. International Journal of Psychiatry in Clinical Practice. pp. 44-47. ISSN 13651501

(2013) Frequency of alcohol and substance abuse observed in drivers killed in traffic accidents in Hamadan, Iran. Archives of Iranian Medicine. pp. 240-242. ISSN 10292977

(2012) Characteristics of hospitalized patients following suicide attempt in Hamadan district, Iran. Oman Medical Journal. pp. 304-309. ISSN 1999768X

(2008) The effectiveness of combined treatment with methylprednisolone and cyclophosphamide in oral paraquat poisoning. Archives of Iranian Medicine. pp. 387-391. ISSN 10292977

This list was generated on Tue Jul 7 04:47:03 2020 IRDT.